MAUDE Adverse Event Report: STRYKER ENDOSCOPY FORMULA TOMCAT CUTTER 4.0MM X 125 MM; ARTHROSCOPE SHAVER BLADE

STRYKER ENDOSCOPY FORMULA TOMCAT CUTTER 4.0MM X 125 MM; ARTHROSCOPE SHAVER BLADE
Catalog Number REF 0375-545-000
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
Patient having arthroscopy procedure; cutter was being used to shave cartilage when the tip of the device broke off in patient's shoulder.Broken tip was successfully retrieved by surgeon.

Brand Name
FORMULA TOMCAT CUTTER 4.0MM X 125 MM
Common Device Name
ARTHROSCOPE SHAVER BLADE
Manufacturer (Section D)
STRYKER ENDOSCOPY
5900 optical court
san jose CA 95138
MDR Report Key6575492
Report NumberMW5069828
Device Sequence Number82048
Product Code HRX
UDI-Device Identifier07613327061796
UDI-Public(01)07613327061796
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberREF 0375-545-000
Device Lot Number16298CE2
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight77